# SDR VNAA202508020008

- Difficulty date: May 25, 2025
- Submitted: August 2, 2025
- Operation: Air carrier
- Aircraft: N637NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15401
- Aircraft time: 10,824 hours, 11,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME INTERNAL STRUCTURE ON FS 319.00 BTW S25L - S26R AT MAIN AVIONICS COMPARTMENT.  CORROSION EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-06-201-005-A01 AND WAS REPAIRED PER SRM 53-00-06-201-006-A01.
